Header

UZH-Logo

Maintenance Infos

Incidence axioms for the boundary at infinity of complex hyperbolic spaces


Buyalo, Sergei; Schroeder, Viktor (2015). Incidence axioms for the boundary at infinity of complex hyperbolic spaces. Analysis and Geometry in Metric Spaces, 3(1):244-277.

Abstract

We characterize the boundary at infinity of a complex hyperbolic space as a compact Ptolemy space that satisfies four incidence axioms.

Abstract

We characterize the boundary at infinity of a complex hyperbolic space as a compact Ptolemy space that satisfies four incidence axioms.

Statistics

Altmetrics

Downloads

3 downloads since deposited on 19 Jan 2017
3 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:September 2015
Deposited On:19 Jan 2017 11:39
Last Modified:19 Jan 2017 11:58
Publisher:De Gruyter Open
ISSN:2299-3274
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1515/agms-2015-0015

Download

Preview Icon on Download
Preview
Content: Published Version
Language: English
Filetype: PDF
Size: 675kB
View at publisher
Licence: Creative Commons: Attribution-NonCommercial-NoDerivs 3.0 Unported (CC BY-NC-ND 3.0)